# SDR SWAA2025111223686

- Difficulty date: October 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUTPLATES LOCATED LEADING EDGE OFSS331 AT LT WING.  REPLACED RAIL NUTPLATES LOCATED LEADING EDGE OFSS331 AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
